My daughter who is 5 takes this for insomnia and periodic limb movement disorder- worked great until here recently acts like it has stopped working and she's displaying side effects.. Any hope?
Hello Stimpie. Not a doctor but do you think one of the ADHD drugs might beable to help her. Such as concerta or ritalin I wonder if her doctor might agree or perhaps she needs an adjustment to the klonopin, but given her age and the nature of the drug don't know if thats possible in regards to safety issues. Best of wishes,pledge
I am sorry to hear that your daughter is having these problems, I agree with Pledge it may be as simple as tweeking the dose or it may need the doctor to evaluate what you've said and perhaps make a total medication change. part of it may be dose related, length of time she has been on the Klonopin and her overall health.I recall the earlier years (I had polio) my parents were strong advocates and voiced their concerns to the pediatricans and specialists, I had polio early in life with some other problems complicating it so I was very fortunate to have parents who utilized and voiced their questions, kind of sounds like the concern that you have for your daughter, in the long run it's speaking out for her at a time when she needs it I wish you the very best, and wish you success in dealing with this. caringsonbj
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2012 • 2 answers
Posted 28 Sep 2012 • 1 answer
Posted 21 Aug 2013 • 2 answers
Posted 22 Jan 2014 • 1 answer
Posted 22 Jan 2014 • 2 answers